# SDR IPXA09157579

- Difficulty date: October 6, 2009
- Submitted: October 7, 2009
- Operation: Air carrier
- Aircraft: N134UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0817
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 53613402200
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A FUSELAGE SKIN DAMAGE P/N A53613402200 SKIN DAMAGED BETWEEN STR 31R & 33R AND BETWEEN FRAME 17R-18R APPROX 8 INCHES LONG 0.3 INCH WIDE.  REPAIRED PER EO A300-5330-35159.
